# SDR COMA0460166

- Difficulty date: February 22, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 9,449 hours, 8,020 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR ANGLE AT FS 621 LT SIDE CRACKED.  REMOVED DAMAGED AREA OF LT CARGO FLOOR ANGLE.  INSTALLED LT REPAIR ANGLE.  ALL REPAIR AND FABRICATION WAS IAW REO 601R-53-61-004, CRJ SRM 51-23-00, CRJ SRM 51-25-06 AND CRJ SRM 51-25-16.
